Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the profile of the changing sign mountain pass solutions for an elliptic problem


Authors: E. N. Dancer and Shusen Yan
Journal: Trans. Amer. Math. Soc. 354 (2002), 3573-3600
MSC (2000): Primary 35J60
Published electronically: May 8, 2002
MathSciNet review: 1911512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider nonlinear elliptic equations with small diffusion and Dirichlet boundary conditions. We construct changing sign solutions with peaks close to the boundary and consider the location of the peak.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60


Additional Information

E. N. Dancer
Affiliation: School of Mathematics and Statistics, University of Sydney, New South Wales 2006, Australia
Email: normd@maths.usyd.edu.au

Shusen Yan
Affiliation: School of Mathematics and Statistics, University of Sydney, New South Wales 2006, Australia
Email: shusen@maths.usyd.edu.au

DOI: https://doi.org/10.1090/S0002-9947-02-03026-X
Received by editor(s): December 4, 2001
Received by editor(s) in revised form: February 19, 2002
Published electronically: May 8, 2002
Additional Notes: This work was supported by the ARC
Article copyright: © Copyright 2002 American Mathematical Society